# SDR 95ZZZX4381

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1086D
- Make and model: Mooney M20M
- Aircraft serial: 270041
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: A10051D
- Condition: Failed
- Location: Aux Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS HAD 3 AUXILIARY FUEL PUMPS FAIL IN 1,000 HOURS.  TWO HAVE FAILED, 1 HAD INTERMITTENT HIGH PRESSURE.
